# SDR ASOA2016062215074

- Difficulty date: June 22, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK SEGMENT BS 847+51 - 977 CORRODED AT SEVERAL AREAS.    FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A02.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-49-000-801A-07, AND AMM 53-00-49-400-801-S07.
